# SDR AALA2018082069011

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 57,941 hours, 9,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT, MID GALLEY, FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 25-64-00.
